MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; MDLR PRM RMR XSM PLT TIP

EXACTECH, INC. EQUINOXE; MDLR PRM RMR XSM PLT TIP
Catalog Number 315-25-11
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/09/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Pending evaluation.
 
Event or Problem Description
As reported, during a procedure, the reamer broke while reaming the glenoid on drill.The surgical site was checked and confirmed clean by (b)(6) and surgical staff.When replaced the reamer and continued the procedure with no surgical delay.The patient is in stable condition.Device to be returned.
 
Additional Manufacturer Narrative
Section h10: h3: based on historical complaint investigations and the returned device, the broken reamer reported was likely the result of the reamer experiencing high loads possibly during off-axis reaming and/or coming in contact with hard bone, which led to brittle fracture.Section h11: the following sections have corrected information: f10: adverse event problem: please disregard information, it should be blank.

Brand Name
EQUINOXE
Common Device Name
MDLR PRM RMR XSM PLT TIP
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key12258548
Report Number1038671-2021-00367
Device Sequence Number3589872
Product Code LXH
UDI-Device Identifier10885862085337
UDI-Public10885862085337
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
UNK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number315-25-11
Device Lot Number105364016
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 07/13/2021
Supplement Date Received by Manufacturer07/30/2021
Initial Report FDA Received Date08/02/2021
Supplement Report FDA Received Date08/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;